# SDR SWAA2017110217507

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 16,933 hours, 7,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: A39021
- Condition: Sheared
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR RETAINER FASTENER SHEARED.  R&R GIRT BAR ASSEMBLY PER SRM & MT.
